Regularity of the diffusion coefficient matrix for the lattice gas with energy
Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 1, pp. 45-67.
@article{AIHPB_2005__41_1_45_0,
     author = {Nagahata, Yukio},
     title = {Regularity of the diffusion coefficient matrix for the lattice gas with energy},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {45--67},
     publisher = {Elsevier},
     volume = {41},
     number = {1},
     year = {2005},
     doi = {10.1016/j.anihpb.2004.03.006},
     zbl = {02141605},
     mrnumber = {2110446},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2005__41_1_45_0/}
}
Nagahata, Yukio. Regularity of the diffusion coefficient matrix for the lattice gas with energy. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 1, pp. 45-67. doi : 10.1016/j.anihpb.2004.03.006. http://www.numdam.org/item/AIHPB_2005__41_1_45_0/

[1] C. Bernardin, Regularity of the diffusion coefficient for lattice gas reversible under Bernoulli measures, Stochastic Process. Appl. 101 (1) (2002) 43-68. | MR 1921441 | Zbl 1075.60580

[2] C. Kipnis, C. Landim, S. Olla, Hydrodynamic limit for a nongradient system: the generalized symmetric exclusion process, Comm. Pure Appl. Math. 47 (11) (1994) 1475-1545. | MR 1296786 | Zbl 0814.76003

[3] C. Kipnis, S.R.S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions, Comm. Math. Phys. 104 (1) (1986) 1-19. | MR 834478 | Zbl 0588.60058

[4] C. Landim, S. Olla, S.R.S. Varadhan, Symmetric simple exclusion process: regularity of the self-diffusion coefficient, Comm. Math. Phys. 224 (1) (2001) 307-321. | MR 1869001 | Zbl 0994.60093

[5] T.M. Liggett, Interacting Particle Systems, Springer, 1985. | MR 776231 | Zbl 1103.82016

[6] Y. Nagahata, Fluctuation dissipation equation for lattice gas with energy, J. Statist. Phys. 110 (1/2) (2003) 219-346. | MR 1966328 | Zbl 1014.60092

[7] F. Spitzer, Principle of Random Walk, Nostrand, 1964. | MR 171290 | Zbl 0119.34304

[8] H. Spohn, Large Scale Dynamics of Interacting Particles, Springer, 1991. | Zbl 0742.76002